Acta Mathematica Hungarica

, Volume 47, Issue 1–2, pp 261–280 | Cite as

On the equiconvergence of eigenfunction expansions associated with ordinary linear differential operators

  • V. Komornik
Article

Keywords

Differential Operator Eigenfunction Expansion Linear Differential Operator Ordinary Linear Differential Operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Haar, Reichenentwicklungen nach Legendreschen Polynomen,Math. Annalen,78 (1917), 121–136.Google Scholar
  2. [2]
    В. А. Ильин, Необходимые и достаточные условия базисности и равносходимости с тригонометрическим рядом спектралъных разложений 1–2,Дифференциальные уравнения,16 (1980), 771–794, 980–1009.Google Scholar
  3. [3]
    В. А. Ильин, И. Йо, Точная оценка разности частичных сумм разложений, отвечающих двум произвольным неотрицательным самосопряжённым расширениям двух операторов типа Штурма — Лиувилля для абсолютной непрерывной функции,Дифференциальные уравнения,15 (1979), 1175–1193.Google Scholar
  4. [4]
    Н. И. Ионкин, Решение одной краевой задачи теории теплопроводности с неклассическим краевым условием,Дифференциальные уравнения,13 (1977), 293–304.Google Scholar
  5. [5]
    Ш. А. Исматуллаев, И. Йо, Теоремы о равносходимости,Acta Math. Hung. (to appear).Google Scholar
  6. [6]
    I. Joó, Upper estimates for the eigenfunctions of the Schrödinger operator,Acta Sci. Math. (Szeged),44 (1982), 87–93.Google Scholar
  7. [7]
    И. Йо, Теорема типа равносходимости,ДАН У 3 ССР,4 (1983), 6–8.Google Scholar
  8. [8]
    I. Joó, On some spectral properties of the Schrödinger operator,Annales Univ. Sci. Budapest, Sect. Math. (to appear).Google Scholar
  9. [9]
    I. Joó, Remarks to a paper of V. Komornik,Acta Sci. Math. (Szeged), (to appear).Google Scholar
  10. [10]
    I. Joó, V. Komornik, On the equiconvergence of expansions by Riesz bases formed by eigenfunctions of the Schrödinger operator,Acta Sci. Math. (Szeged), (to appear).Google Scholar
  11. [11]
    Г. М. Кесельман, О безусловной сходимости разложений по собственным функциям некоторых дифференциальных операторов,Изв. вузов СССР, Мамемамика,2 (1964), 82–93.Google Scholar
  12. [12]
    V. Komornik, Upper estimates for the eigenfunctions of higher of a linear differential operator,Acta Sci. Math. (Szeged),45 (1983), 261–271.Google Scholar
  13. [13]
    V. Komornik, On the distribution of the eigenvalues of an orthonormal system consisting of eigenfunctions of higher order of a linear differential operator,Acta Math. Hung.,42 (1983), 171–175.Google Scholar
  14. [14]
    V. Komornik, An equiconvergence theorem for the Schrödinger operator,Acta Math. Hung. (to appear).Google Scholar
  15. [15]
    V. Komornik, On the equiconvergence of expansions by Riesz bases formed by eigenfunctions of a 2n-order linear differential operator,Acta Math. Hung. (to appear).Google Scholar
  16. [16]
    V. Komornik, Some new estimates for the eigenfunctions of higher order of a linear differential operator,Acta Math. Hung. (to appear).Google Scholar
  17. [17]
    V. Komornik, Local upper estimates for the eigenfunctions of a linear differential operator,Acta Sci. Math. (Szeged), (to appear).Google Scholar
  18. [18]
    V. Komornik, Lower estimates for the eigenfunctions of a linear differential operator,Acta Math. Hung. (to appear).Google Scholar
  19. [19]
    Б. М. Левитан,Разложение ио собсмвенным функциям (Москва, 1950).Google Scholar
  20. [20]
    В. П. Миайлов, О Базисах Рисса вL 2(0, 1),ДАН СССР,144,5 (1962), 981–984.Google Scholar
  21. [21]
    М. А. Наймарк,Линейные дифференциальные оиераморы (Москва, 1969).Google Scholar
  22. [22]
    V. A. Stekloff, Sur les expressions asymptotiques de certaines fonctions définies par des équations differentielles linéaires du deuxieme ordre, et leurs applications au probleme du développement d'une fonction arbitraire en series procédant suivant les dites fonctions,Сообщ. Харьков, мамем. об-ва,10 (1907–1909), 96–199.Google Scholar
  23. [23]
    E. C. Titchmarsh,Eigenfunction expansions associated with second-order differential equations, Oxford, Clarendon Press (1946).Google Scholar
  24. [24]
    A. Zygmund,Trigonometric series, Cambridge University Press (1959).Google Scholar

Copyright information

© Akadémiai Kiadó 1986

Authors and Affiliations

  • V. Komornik
    • 1
  1. 1.Mathematical InstituteLaránd Eötvös UniversityBudapestHungary

Personalised recommendations